MAUDE Adverse Event Report: SMITH & NEPHEW, INC. RFB CCU HIGH DEF 560P 2NDGEN; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. RFB CCU HIGH DEF 560P 2NDGEN; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 72201919F
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/06/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device powered off a couple of times during the case and the back of it got really hot.There was a backup device available to complete the procedure with no delay.No patient injuries reported.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the product and no issue was observed.Complaint of intermittent power failure and overheating could not be reproduced.Product passed functional testing including power cycling during 6 hour burn-in.Control unit was tested at different power input voltage levels ranging from 90 to 220 volts.No power or signal loss occurred during 6 hour testing.All live video outputs (composite, s-video, hd-sdi, etc.) normal.All functions perform as expected.The complaint of intermittent power failure and overheating was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
RFB CCU HIGH DEF 560P 2NDGEN
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key8203085
Report Number1643264-2018-01010
Device Sequence Number1901099
Product Code GCJ
UDI-Device Identifier00885556572818
UDI-Public00885556572818
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K070266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72201919F
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2018
Initial Date Received by Manufacturer 12/06/2018
Supplement Date Received by Manufacturer03/21/2019
Initial Report FDA Received Date12/28/2018
Supplement Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1